# SDR UPS203060

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON OUTBOARD FLANGE OF SEAT TRACK AT STATION 780, RBL 63 AND WL 208.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-1, 51-30-2 AND 51-10-2.
